# SDR SWAA2022101046545

- Difficulty date: September 19, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Broken
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO RBL24.75 AT PASSENGER CABIN 2022-466945 / [01] REPLACED SUPPORT ANGLE SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO RBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] STEP 1 CORRECTED. REPLACED SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO RBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] STEP 2 CORRECTED.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 AT LEVEL BL0 TO RBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #143A0060 SHEET 46; REV-  SEE INDIVIDUAL SIGN OFFS BELOW;[04] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 AT LEVEL BL0 TO RBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #143A0060 SHEET 46; REV-; RII SEE INDIVIDUAL SIGN OFFS BELOW
